American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49L25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Kohei Soga. Stochastic and variational approach to the Lax-Friedrichs scheme. Math. Comp.
Abstract, references, and article information
View Article: PDF

[2] Yoshikazu Giga, Nao Hamamuki and Atsushi Nakayasu. Eikonal equations in metric spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[3] Yoshikazu Giga, Qing Liu and Hiroyoshi Mitake. Singular Neumann problems and large-time behavior of solutions of noncoercive Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 366 (2014) 1905-1941.
Abstract, references, and article information
View Article: PDF

[4] Ezequiel Maderna. Translation invariance of weak KAM solutions of the Newtonian $N$-body problem. Proc. Amer. Math. Soc. 141 (2013) 2809-2816.
Abstract, references, and article information
View Article: PDF

[5] Jin Feng and Andrzej Święch; with Appendix B by Atanas Stefanov. Optimal control for a mixed flow of Hamiltonian and gradient type in space of probability measures. Trans. Amer. Math. Soc. 365 (2013) 3987-4039.
Abstract, references, and article information
View Article: PDF

[6] Cristina Brändle and Emmanuel Chasseigne. Large deviation estimates for some nonlocal equations. General bounds and applications. Trans. Amer. Math. Soc. 365 (2013) 3437-3476.
Abstract, references, and article information
View Article: PDF

[7] Kristian Debrabant and Espen R. Jakobsen. Semi-Lagrangian schemes for linear and fully non-linear diffusion equations. Math. Comp. 82 (2013) 1433-1462.
Abstract, references, and article information
View Article: PDF

[8] N. Forcadel, C. Imbert and R. Monneau. Homogenization of accelerated Frenkel-Kontorova models with $n$ types of particles. Trans. Amer. Math. Soc. 364 (2012) 6187-6227.
Abstract, references, and article information
View Article: PDF

[9] Georgios Kossioris and Christos Zohios. The value function of the shallow lake problem as a viscosity solution of a HJB equation. Quart. Appl. Math. 70 (2012) 625-657.
Abstract, references, and article information
View Article: PDF

[10] Bernardo Cockburn, Ivan Merev and Jianliang Qian. Local a posteriori error estimates for time-dependent Hamilton-Jacobi equations. Math. Comp. 82 (2013) 187-212.
Abstract, references, and article information
View Article: PDF

[11] Julio D. Rossi and Eduardo V. Teixeira. A limiting free boundary problem ruled by Aronsson’s equation. Trans. Amer. Math. Soc. 364 (2012) 703-719. MR 2846349.
Abstract, references, and article information
View Article: PDF

[12] Adam M. Oberman and Luis Silvestre. The Dirichlet problem for the convex envelope. Trans. Amer. Math. Soc. 363 (2011) 5871-5886. MR 2817413.
Abstract, references, and article information
View Article: PDF

[13] Yoshikazu Giga, Przemysław Górka and Piotr Rybka. A comparison principle for Hamilton-Jacobi equations with discontinuous Hamiltonians. Proc. Amer. Math. Soc. 139 (2011) 1777-1785. MR 2763765.
Abstract, references, and article information
View Article: PDF

[14] Olivier Alvarez and Martino Bardi. Ergodicity, stabilization, and singular perturbations for Bellman-Isaacs equations. Memoirs of the AMS 204 (2010) MR 2640736.
Book volume table of contents

[15] Sandro Zagatti. On viscosity solutions of Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 361 (2009) 41-59. MR 2439397.
Abstract, references, and article information
View Article: PDF

[16] E. N. Barron, L. C. Evans and R. Jensen. The infinity Laplacian, Aronsson's equation and their generalizations. Trans. Amer. Math. Soc. 360 (2008) 77-101. MR 2341994.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Graziano Crasta and Annalisa Malusa. The distance function from the boundary in a Minkowski space. Trans. Amer. Math. Soc. 359 (2007) 5725-5759. MR 2336304.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] G. Kossioris, M. Plexousakis and A. N. Yannacopoulos. A Hamilton--Jacobi approach to the control of the trapping time of a soliton by an external potential. Quart. Appl. Math. 63 (2005) 309-324. MR 2150777.
Abstract, references, and article information
View Article: PDF

[19] Espen Robstad Jakobsen. $W^{2,\infty}$ regularizing effect in a nonlinear, degenerate parabolic equation in one space dimension. Proc. Amer. Math. Soc. 132 (2004) 3203-3213. MR 2073294.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Bernard Dacorogna and Paolo Marcellini. Viscosity solutions, almost everywhere solutions and explicit formulas. Trans. Amer. Math. Soc. 356 (2004) 4643-4653. MR 2067137.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Antonio Siconolfi. Errata to ``Metric character of Hamilton--Jacobi equations''. Trans. Amer. Math. Soc. 355 (2003) 4265-4265. MR 1953535.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Antonio Siconolfi. Metric character of Hamilton--Jacobi equations. Trans. Amer. Math. Soc. 355 (2003) 1987-2009. MR 1953535.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Robert Jensen, Maciej Kocan and Andrzej Swiech. Good and viscosity solutions of fully nonlinear elliptic equations. Proc. Amer. Math. Soc. 130 (2002) 533-542. MR 1862134.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] L. Corrias, M. Falcone and R. Natalini. Numerical schemes for conservation laws via Hamilton-Jacobi equations . Math. Comp. 64 (1995) 555--580, S13--S18. MR 1265013.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] F. H. Clarke and Yu. S. Ledyaev. Mean value inequalities in Hilbert space . Trans. Amer. Math. Soc. 344 (1994) 307-324. MR 1227093.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] E. N. Barron and R. Jensen. Optimal control and semicontinuous viscosity solutions . Proc. Amer. Math. Soc. 113 (1991) 397-402. MR 1076572.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1